# SDR SWAA2024081309590

- Difficulty date: July 5, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SHIELD HAS 2 CORRODED NUTPLATE HOLES AT STA 847 +2 RBL 28 WL 150 MARKED<[01] UPON FURTHER INVESTIGATION; FOUND TO BE NO ALLOWABLE DAMAGE PER SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0  ACB AFT SHIELD WILL BE REPLACED ON CUSTOMER CARD # TTG8Q00UDWWW;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
